| Model Number |
15 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device intermittently lost power.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was not able to duplicate the reported issue.The battery pins were tighten as precaution.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.